×

zbMATH — the first resource for mathematics

Fuzzy mappings and fixed point theorems. (English) Zbl 0609.54032
The authors extend a fuzzy fixed point theorem of S. Heilpern [J. Math. Anal. Appl. 83, 566-569 (1981; Zbl 0486.54006)] to a pair of generalized fuzzy contractions of a complete metric linear space. A result in a compact star-shaped subset of a Banach space is also given.
Reviewer: S.Sessa

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
54A40 Fuzzy topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bose, R.K.; Mukherjee, R.N., Common fixed points of some multivalued mappings, Tamkang journal of mathematics, 8, 2, 245-249, (1977)
[2] Heilpern, S., Fuzzy mappings and fixed point theorem, J. math. anal. appl., 83, 566-569, (1981) · Zbl 0486.54006
[3] Nguyen, H.T., A note on the extension principle for fuzzy sets, J. math. anal. appl., 64, 369-380, (1978) · Zbl 0377.04004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.